# SDR C2XA03IA101

- Difficulty date: September 26, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211
- Part serial: MX597269
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLIGHT 2680, DURING DESCENT THE CREW NOTED THAT HYD. 2 LOW QTY MES ON EICAS, LOSS OF FLUID IN FLIGHT, DECLAIRED EMERGENCY, AND, PERFORMED EMERGENCY DESCENT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP.  PERFORMED A LEAK CHECK, AND, A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
